# SDR ASAA2023040642759

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,162 hours, 16,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ON, MASTER CAUTION RESET LIGHT GOES OUT. GROUNDED - YES. ACCOMPLISHED PZTC BITE AND HAD "FLT DECK TCV" FAULT ON PREV FLIGHT. FAULT CLEARED AND OPS TEST PASS REF B737-800 FIM 21-62 TASK 801.
